# SDR CALA2021071901136

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON AFT L/H DOOR LOWER SILL AT FR68. REMOVED DAMAGE REPAIR AND INSTALLED NEW REPAIR IAW SRM 51-41-14- 300-001. REMOVED CORROSION ON AFT L/H DOOR LOWER SILL AT FR68 IA W SRM 51-74-00 L=1.1" W=0.73" D=0.063" NOMINAL MAT. THICKNESS 0. 063" REMIANING 0". FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14-28 3-002 FIG 002. MAINTENANCE ACCOMPLISHED BY V934718 ON WC 0009506 AT ST AEROSPACE BFM. SFR# 1025939
